Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the computation of stabilized tensor functors and the relative algebraic K-theory of dual numbers
Autore:
McCarthy, R;
Indirizzi:
Univ Illinois, Dept Math, Urbana, IL 61801 USA Univ Illinois Urbana IL USA 61801 linois, Dept Math, Urbana, IL 61801 USA
Titolo Testata:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
fascicolo: 6, volume: 353, anno: 2001,
pagine: 2371 - 2390
SICI:
0002-9947(2001)353:6<2371:OTCOST>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
TOPOLOGICAL HOCHSCHILD HOMOLOGY; CYCLIC HOMOLOGY; COHOMOLOGY; CATEGORIES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
18
Recensione:
Indirizzi per estratti:
Indirizzo: McCarthy, R Univ Illinois, Dept Math, 1409 W Green St, Urbana, IL 61801 USA Univ Illinois 1409 W Green St Urbana IL USA 61801 IL 61801 USA
Citazione:
R. McCarthy, "On the computation of stabilized tensor functors and the relative algebraic K-theory of dual numbers", T AM MATH S, 353(6), 2001, pp. 2371-2390

Abstract

We compute the stabilization of functors from exact categories to abelian groups derived from n-fold tensor products. Rationally, this gives a new computation for the relative algebraic K-theory of dual numbers.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/04/20 alle ore 19:14:13